# SDR FDEA202209152326

- Difficulty date: September 15, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 41,045 hours, 6,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO G-5710-E0365655 A P7 STEP8.C.(5), FOUND 01EA ZLJ-8(BACB30NY8K*)   COUNTERSUNK FASTENER AT STA998 STGR35 LHS TOO CLOSE TO EDGE OF MACHINED STEP OF   DOUBLER P/N 143W2314Y405, AND WILL RESULT IN KNIFE EDGE WITH MACHINED STEP ON AFT   EDGE OF COUNTERSUNK HOLE. COMPLETED AS PER EA G-5310-T0370456 A P1 STEP 6.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.    ORIGINAL SUBMISSION DATE:  9/16/2022
